It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Before I talk to my neuro, I want to survey other Avonex users. :wave:

Whether coincidence or not, I do not know. But for the second week in a row, 36 to 48 hours after injecting, I have had some extreme symptoms.

The symptoms appear when I am at rest, in bed for the night. They begin as cramps in the soles of my feet, joints in the toes and feet burning and aching, cramps in the calves, thighs, abdomen, forearms and upper arms, the sensation of a band tightening around my chest cavity at the bra-line, pins and needles in my neck, and horrible, horrible pain in a verticle line that starts at each eyebrow, extends downward across the eyes and goes in the cheeks and jawline. :eek:

I would definitely classify the pain as severe....a "27" on a scale of one to ten.

I have been on Avonex for 17 months with nothing more than the occasional flu-like side-effects. This is a totally new experience. :confused:

I thought it was brought on last week by my standing for four solid hours during an open-house event. But it was back this week and no such activity preceeded it.

The symptoms subside later in the day, but my feet...the joints in-particular...continue to burn deeply and feel swollen. :mad:

I know this is long...but I wanted to be very clear. I am taking your responses to my neuro when I present this latest development.

Thanks in advance for your input!!





All times are GMT -7. The time now is 04:07 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!